# SDR CALA2015042093602

- Difficulty date: April 11, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE RT STATION 1140 FAILSAFE CHORD CRACK FOUND.  TENSION TIE RT STATION 1140 FAILSAFE CHORD REPAIRED IAW EA 5310-05635 OP19 STEP 10 & SRM 53-40-07 REPAIR 10 FIG 201 REV 92.
